# SDR 9JLA2021112219152

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N817BZ
- Make and model: Cessna 560XL
- Aircraft serial: 5742
- Aircraft time: 4,615 hours, 3,756 cycles
- System (JASC): 4997 · APU System Wiring
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE APU DOES NOT RESTART AFTER IT WAS SHUTDOWN. UNTIL MAIN POWER IS TURNED OFF. THE MAINTENANCE VENDOR COMPLETED EXTENSIVE TROUBLESHOOTING AND INSTALLED A WIRE FROM THE APU PCB DISCONNECT (35 JF010) TO THE RIGHT FORWARD PRESSURE BULKHEAD CONNECTOR (57 JB336) THE WORK WAS DONE IAW THE GARMIN DRAWING 005-W0035-05 SHEET 22 OF 25. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. NOTE: THIS APU FAULT BEGAN AFTER THE INSTALLATION OF THE GARMIN G5000 INTEGRATED FLIGHT DECK WITH GFC700 AUTOPILOT, AND WAS ONLY DISCOVERED DURING THE TROUBLESHOOTING OF THE APU START FAULT WHEN THE G5000 SYSTEM INSTALLER CAME FORWARD WITH INFORMATION THAT THE APU FAULT HAD BEEN SEEN BEFORE AFTER INSTALLATION OF THIS AVIONICS PACKAGE. THIS REPORT WILL HAVE ADDITION INFORMATION ADDED
